MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC, INC. CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Codes Infusion or Flow Problem (2964); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the data files containing the patient file was returned and analyzed.The patient file received was recorded on a date different from the reported event date.The received failure file did not contain any failure records for the date of the event.In conclusion, the reported 50030 system notice indicating that the safety system detected a high level of refrigerant flow and stopped the injection, and pressure issues could not be confirmed.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.In conclusion, the physical console was not returned and aborted under general anesthesia cannot be assessed through data analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, a system notice was received indicating that the safety system detected a high level of refrigerant flow and stopped the injection.The balloon catheter , coaxial umbilical cable and tank were replaced without resolve.The case was aborted the patient was under general anesthesia.A service was recommended.Data files were reviewed and pressure was not as expected.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the 106a3 console with serial number 5m0637 was serviced and data files were analyzed.Servicing work was performed on the console for abnormal flow which included: cleaning and disinfection, review of service logs and information, equipment removed for diagnosis and repair.Issue was confirmed and the injection proportional valve (mks) valve was replaced.The received patient data file was recorded on a date different from the reported event date.The received failure data file did not contain any failure records for the date of the event.In conclusion, the reported aborted under general decision without use of alternate therapy was based upon the medical judgment of the physician.The console failed the product inspection due to a mks valve issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20144976
Report Number2182208-2024-03826
Device Sequence Number8259498
Product Code LPB
UDI-Device Identifier00643169983892
UDI-Public00643169983892
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown